Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
53 Publications
2025 | Published | Thesis | IST-REx-ID: 18979 |

Draganov O. Structures and computations in topological data analysis. 2025. doi:10.15479/at:ista:18979
[Published Version]
View
| Files available
| DOI
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 10045 |

Dvorak M, Kolmogorov V. Generalized minimum 0-extension problem and discrete convexity. Mathematical Programming. 2024. doi:10.1007/s10107-024-02064-5
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| arXiv
2024 | Published | Thesis | IST-REx-ID: 18667 |

Heiss T. New methods for applying topological data analysis to materials science. 2024. doi:10.15479/at:ista:18667
[Published Version]
View
| Files available
| DOI
2023 | Published | Journal Article | IST-REx-ID: 14499 |

Kwan MA, Sah A, Sauermann L, Sawhney M. Anticoncentration in Ramsey graphs and a proof of the Erdős–McKay conjecture. Forum of Mathematics, Pi. 2023;11. doi:10.1017/fmp.2023.17
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14772 |

Agresti A, Hussein A. Maximal Lp-regularity and H∞-calculus for block operator matrices and applications. Journal of Functional Analysis. 2023;285(11). doi:10.1016/j.jfa.2023.110146
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10211 |

Mondelli M, Thrampoulidis C, Venkataramanan R. Optimal combination of linear and spectral estimators for generalized linear models. Foundations of Computational Mathematics. 2022;22(5):1513-1566. doi:10.1007/s10208-021-09531-x
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10643 |

Henheik SJ, Teufel S. Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2021.80
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10850 |

Roos B, Seiringer R. Two-particle bound states at interfaces and corners. Journal of Functional Analysis. 2022;282(12). doi:10.1016/j.jfa.2022.109455
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11556 |

Kalinov A, Osinskiy AI, Matveev SA, Otieno W, Brilliantov NV. Direct simulation Monte Carlo for new regimes in aggregation-fragmentation kinetics. Journal of Computational Physics. 2022;467. doi:10.1016/j.jcp.2022.111439
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11916 |

Wirth M. Kac regularity and domination of quadratic forms. Advances in Operator Theory. 2022;7(3). doi:10.1007/s43036-022-00199-w
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 12148 |

Cipolloni G, Erdös L, Schröder DJ. Rank-uniform local law for Wigner matrices. Forum of Mathematics, Sigma. 2022;10. doi:10.1017/fms.2022.86
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12179 |

Cipolloni G, Erdös L, Schröder DJ. On the condition number of the shifted real Ginibre ensemble. SIAM Journal on Matrix Analysis and Applications. 2022;43(3):1469-1487. doi:10.1137/21m1424408
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12216 |

Carlen EA, Zhang H. Monotonicity versions of Epstein’s concavity theorem and related inequalities. Linear Algebra and its Applications. 2022;654:289-310. doi:10.1016/j.laa.2022.09.001
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Journal Article | IST-REx-ID: 12304 |

De Nitti N, Fischer JL. Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation. Communications in Partial Differential Equations. 2022;47(7):1394-1434. doi:10.1080/03605302.2022.2056702
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12305 |

Abels H, Moser M. Convergence of the Allen--Cahn equation with a nonlinear Robin boundary condition to mean curvature flow with contact angle close to 90°. SIAM Journal on Mathematical Analysis. 2022;54(1):114-172. doi:10.1137/21m1424925
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10549 |

Fischer JL, Neukamm S. Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems. Archive for Rational Mechanics and Analysis. 2021;242(1):343-452. doi:10.1007/s00205-021-01686-9
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10856 |

Ivanov G, Tsiutsiurupa I. On the volume of sections of the cube. Analysis and Geometry in Metric Spaces. 2021;9(1):1-18. doi:10.1515/agms-2020-0103
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 11608 |

Breton SN, Santos ARG, Bugnet LA, Mathur S, García RA, Pallé PL. ROOSTER: A machine-learning analysis tool for Kepler stellar rotation periods. Astronomy & Astrophysics. 2021;647. doi:10.1051/0004-6361/202039947
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 15261
Lenz D, Schmidt M, Wirth M. Uniqueness of form extensions and domination of semigroups. Journal of Functional Analysis. 2021;280(6). doi:10.1016/j.jfa.2020.108848
View
| DOI
2020 | Published | Journal Article | IST-REx-ID: 9781 |

Feliciangeli D, Seiringer R. Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball. SIAM Journal on Mathematical Analysis. 2020;52(1):605-622. doi:10.1137/19m126284x
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv